# SDR P2EA97006

- Difficulty date: February 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209US
- Make and model: Boeing 737222
- Aircraft serial: 19548
- System (JASC): 7933 · Engine Oil Temperature
- Part: Oil Temp Bulb
- Part number: 56B17C
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 631 - MDW - A/C DIVERTED TO DSM, EMERGENCY DECLARED, LANDING UNEVENTFUL.  NR 2 ENGINE OIL TEMPERATURE PEGGED FULL SCALE DID NOT SHUT ENGINE DOWN DUE TO NR 1 ENGINE GENERATOR PROBLEM.  REPLACED OIL FILTER AND OIL TEMPERATURE BULB.  OPS CHECK NORMAL IAW MM 79-34-21.  (M)
